# SDR SWIA202054692

- Difficulty date: November 10, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT SIDE SEAT TRACK BETWEEN FS 364.00-485.00.  C-CHECK RO 12/14/2020.  INSTALLED NEW REPLACEMENT LT SIDE SEAT TRACK AT FS 378.00-FS 483.00, REF CRJ700 AMM.  TOOL NR TUC7824 CAL: 01-JUN-20 DUE: 30-JUN-21.
